# SDR ASOA201101320

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 9 IS CORRODED AROUND NUTPLATES, BETWEEN FS 589 AND FS 619.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06, 51-42-21.  LOCATED, DRILLED AND COUNTERSUNK NEW FLOORBEAM CAP IAW SRM 51-40-11.  INSTALLED NEW CAP IAW REO 601R-53-61-3780.
